# SDR RAIR04412025

- Difficulty date: December 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 14,767 hours, 14,326 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5657- STL- LANDING GEAR AIR/GROUND FAILED EICAS MESSAGE.  MAINTENANCE INSPECTED AND FOUND DAMAGED CONNECTOR ON NOSE LANDING GEAR ON WEIGHT ON WHEEL SWITCH.  REMOVED AND REPLACED CONNECTOR.
